# SDR SWAA2013120322960

- Difficulty date: November 8, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 29,140 hours, 13,043 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A88117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW FRAME CRACKED UPPER OTBD CORNER COMMON TO SIDE OF CUT OUT & INNER SURFACE.  REPAIRED POST IAW SB.
